# SDR SWAA043384

- Difficulty date: November 18, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 47,393 hours, 47,177 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BEADED PRESSURE WEB AT BS 663.75, LBL 39.5, CRACKED.  REPAIRED PRESSURE WEB PER EA.
